# SDR USAA2012072600003

- Difficulty date: July 25, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 60,356 hours, 39,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1010427
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE AILSE LIGHT LENS OF EMERGENCY LIGHTING SYSTEM MISSING AT ROW 9, AIRCRAFT LEFT, BELOW BIN LATCH.  MAINTENANCE INSTALLED EMERGENCY EXIT LENS COVER AT ROW 9, AIRCRAFT LEFT, BULLNOSE.  OPS CHECK GOOD.
